# SDR YENA200581

- Difficulty date: November 19, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N179JB
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Part serial: 0232
- Condition: Leaking
- Location: Emergency Brake
- Part time: 168 hours, 118 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 60 KTS FW T/O CONFIG WARNING.  NO TAKEOFF BRAKES, FOUND NR 1 SYS EMERGENCY BRAKE PRESS BAD.  REPLACED PER AMM 32-44-09-000-801-A & 32-44-09-801-A.  ADJ & TEST PER AMM 32-44-09-720-801-A, INSP OF FUEL QUANTITY IND HARNESS REQUIRED - A CDCCL ITEM.
